# SDR VNAA202409240006

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Helicoil
- Part number: CC670101261
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8000FH PERM REPAIR - SPEED TAPE APPLIED - REPAIR DAMAGED JACKING PAD HELICOIL INSERT LHS AND/OR RHS PERFORM PERM REPAIR OF DAMAGED JACKING PAD HELICOIL INSERT-RHS IAW REO 670-57-22-004.  JACKING FITTING HELICOIL INSERT WAS EVALUATED OUT OF LIMITS PER REO 670-57-22-004 REV. -F. AND JACK FITTING WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
